# SDR TWRA9969

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21439
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004181A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 'A' CHECK, FOUND R1, R2, R4, R5 DOOR BUSTLE LIGHTS NEED TO BE CHECKED WHEN INSTALLED.  R1, R4, R5 BUSTLE LIGHTS CHECKED OK. R2 REMOVED AND REPLACED BUSTLE LIGHT ASSEMBLY.  OPERATIONAL CHECK OK.  (M)
